MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600003
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a aseptic loosening of the right tibial tray at the cement to implant interface, resulting in pain and necessitating revision surgery with explantation of the device.The cement used was not manufactured by depuy synthes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 (concomitant).
 
Additional Manufacturer Narrative
Corrected information: follow up 2 of (b)(4) was not reported late.The g3.Date received by manufacturer was incorrectly reported within (b)(6) 2026 of (b)(4).The correct date is (b)(6) 2026, which makes the report submission due date to be (b)(6) 2026.
 
Event or Problem Description
Additional information received: 1.Please confirm the manufacturer for the cement product and also for the quantity used.Hug are palacos users.2.Is there any allegation against attune ps fb insrt sz 4 8mm and attune ps fem rt sz 4 cem? no allégations against the pe or the fémoral implant.(b)(6)created.
 
Additional Manufacturer Narrative
Product complaint #(b)(4) investigation summary
=
> no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: b5.

Brand Name
ATTUNE
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24757478
Report Number1818910-2026-05672
Device Sequence Number21025664
Product Code JWH
UDI-Device Identifier10603295042372
UDI-Public(01)10603295042372(17)270331(10)8510253
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150600003
Device Lot Number8510253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/06/2026
04/15/2026
04/17/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/07/2026
04/17/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FB INSRT SZ 4 8MM.; ATTUNE PS FEM RT SZ 4 CEM.; UNK BONE CEMENT (COMPETITOR).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale